Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 177

All articles in this issue are freely accessible.

Analytic wave front sets for solutions of linear differential equations of principal type
Karl Gustav Andersson.
Trans. Amer. Math. Soc. 177 (1973), 1-27
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316871
Some results on the length of proofs
R. J. Parikh.
Trans. Amer. Math. Soc. 177 (1973), 29-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0432416
Primary ideals in rings of analytic functions
R. Douglas Williams.
Trans. Amer. Math. Soc. 177 (1973), 37-49
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320760
Reductions of ideals in commutative rings
James H. Hays.
Trans. Amer. Math. Soc. 177 (1973), 51-63
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0323770
Differentials on quotients of algebraic varieties
Carol M. Knighten.
Trans. Amer. Math. Soc. 177 (1973), 65-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0323788
Jacobson structure theory for Hestenes ternary rings
Robert Allan Stephenson.
Trans. Amer. Math. Soc. 177 (1973), 91-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0335583
Classes of automorphisms of free groups of infinite rank
Robert Cohen.
Trans. Amer. Math. Soc. 177 (1973), 99-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316581
Logic and invariant theory. I. Invariant theory of projective properties
Walter Whiteley.
Trans. Amer. Math. Soc. 177 (1973), 121-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0446962
On a theorem of Chern
J. H. Sampson.
Trans. Amer. Math. Soc. 177 (1973), 141-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317221
Asymptotic properties of Gaussian random fields
Clifford Qualls and Hisao Watanabe.
Trans. Amer. Math. Soc. 177 (1973), 155-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322943
Isomorphism of simple Lie algebras
B. N. Allison.
Trans. Amer. Math. Soc. 177 (1973), 173-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327852
Closed countably generated structures in $C(X)$
B. Roth.
Trans. Amer. Math. Soc. 177 (1973), 191-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317027
Oriented and weakly complex bordism algebra of free periodic maps
Katsuyuki Shibata.
Trans. Amer. Math. Soc. 177 (1973), 199-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315734
Self-dual axioms for many-dimensional projective geometry
Martinus Esser.
Trans. Amer. Math. Soc. 177 (1973), 221-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320871
Interpolation between consecutive conjugate points of an $n$th order linear differential equation
G. B. Gustafson.
Trans. Amer. Math. Soc. 177 (1973), 237-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320419
Fatou theorems for eigenfunctions of the invariant differential operators on symmetric spaces
H. Lee Michelson.
Trans. Amer. Math. Soc. 177 (1973), 257-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319113
On the principal series of $Gl_{n}$ over$p$-adic fields
Roger E. Howe.
Trans. Amer. Math. Soc. 177 (1973), 275-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327982
On the character of Weil’s representation
Roger E. Howe.
Trans. Amer. Math. Soc. 177 (1973), 287-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316633
Krull dimension in power series rings
Jimmy T. Arnold.
Trans. Amer. Math. Soc. 177 (1973), 299-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316451
A second quadrant homotopy spectral sequence
A. K. Bousfield and D. M. Kan.
Trans. Amer. Math. Soc. 177 (1973), 305-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372859
Pairings and products in the homotopy spectral sequence
A. K. Bousfield and D. M. Kan.
Trans. Amer. Math. Soc. 177 (1973), 319-343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372860
$k$-parameter semigroups of measure-preserving transformations
Norberto Angel Fava.
Trans. Amer. Math. Soc. 177 (1973), 345-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318448
A fixed point theorem-free approach to weak almost periodicity
William A. Veech.
Trans. Amer. Math. Soc. 177 (1973), 353-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0343254
Comparison of eigenvalues for linear differential equations of order $2n$
Curtis C. Travis.
Trans. Amer. Math. Soc. 177 (1973), 363-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316808
Induced flows
Karl Petersen and Leonard Shapiro.
Trans. Amer. Math. Soc. 177 (1973), 375-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322839
Positive approximants
Richard Bouldin.
Trans. Amer. Math. Soc. 177 (1973), 391-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317082
$k$-congruence orders for $E_{k}$
Grattan P. Murphy.
Trans. Amer. Math. Soc. 177 (1973), 405-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319059
An invariance principle for a class of $d$-dimensional polygonal random functions
Luis G. Gorostiza.
Trans. Amer. Math. Soc. 177 (1973), 413-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336774
Probabilistic recursive functions
Irwin Mann.
Trans. Amer. Math. Soc. 177 (1973), 447-467
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322920
$𝜃$-modular bands of groups
C. Spitznagel.
Trans. Amer. Math. Soc. 177 (1973), 469-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318365
Boundary representations on $C^{∗} $-algebras with matrix units
Alan Hopenwasser.
Trans. Amer. Math. Soc. 177 (1973), 483-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322522
Sets of formulas valid in finite structures
Alan L. Selman.
Trans. Amer. Math. Soc. 177 (1973), 491-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319730
Erratum to: “A general class of factors of $E^{4}$”
Leonard R. Rubin.
Trans. Amer. Math. Soc. 177 (1973), 505
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315717
Erratum to: “Functional analytic properties of extremely amenable semigroups”
Edmond E. Granirer.
Trans. Amer. Math. Soc. 177 (1973), 507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315357